# SDR SWAA2024121273379

- Difficulty date: December 3, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH UPPER SIDE HORIZONTAL STABILIZER SLIDE SEAL.<[01] REMOVED AND REPLACED LH HORZ STAB UPPER FRONT SPAR SLIDING SEAL IAW AMM 53-31-31-400-802
